Alert archive / Nebraska / Tornado Warnings in 2008
Tornado Warning 25, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Jun 5, 2008, 6:15 PM CDT for Johnson County, Nemaha County, Pawnee County, Nebraska. It was in force for 32 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2008, 6:15 PM CDT (23:15 UTC)
- Expired
- Jun 5, 2008, 6:47 PM CDT
- In force
- 32 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
Counties Johnson County, NE, Nemaha County, NE, Pawnee County, NE
The radar
The Omaha radar (KOAX), 107 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 6:15 PM CDT | TORNADO | 2 S Johnson, NE | TORNADO PRODUCED DAMAGE TO FARM |
| Jun 5, 6:33 PM CDT | TORNADO | 1 S Johnson, NE | LOCATED AT THE INTERSECTION OF HWY 136 AND 105 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 10:55 AM CDT | Tornado Watch | SPC | 8 hr |
| Jun 5, 5:50 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 114 J/kg
- Mixed-layer CIN
- -451 J/kg
- Mixed-layer LCL
- 1354 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KOAX 052315 TOROAX NEC097-127-133-060000- /O.NEW.KOAX.TO.W.0025.080605T2315Z-080606T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 615 PM CDT THU JUN 5 2008 THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A * TORNADO WARNING FOR... EASTERN JOHNSON COUNTY IN SOUTHEAST NEBRASKA... WESTERN NEMAHA COUNTY IN SOUTHEAST NEBRASKA... NORTHEASTERN PAWNEE COUNTY IN SOUTHEAST NEBRASKA... * UNTIL 700 PM CDT. * AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST DANGEROUS PART OF THE STORM WAS LOCATED 6 MILES SOUTH OF TECUMSEH...OR 31 MILES EAST OF BEATRICE...MOVING NORTHEAST AT 53 MPH. * LOCATIONS IMPACTED INCLUDE... TECUMSEH...BROCK...ELK CREEK AND JOHNSON... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR A PIECE OF STURDY FURNITURE. IF A BASEMENT IS NOT AVAILABLE...SEEK SHELTER ON THE LOWEST LEVEL OF THE BUILDING. GO TO AN INTERIOR ROOM OR HALLWAY. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER YOUR HEAD. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA. LAT...LON 4052 9611 4048 9577 4016 9614 4023 9633 TIME...MOT...LOC 2315Z 211DEG 46KT 4031 9615 $$ BG
3 follow-up statements
000 WWUS53 KOAX 052328 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 628 PM CDT THU JUN 5 2008 NEC133-052338- /O.CAN.KOAX.TO.W.0025.000000T0000Z-080606T0000Z/ PAWNEE NE- 628 PM CDT THU JUN 5 2008 ...THE TORNADO WARNING FOR NORTHEASTERN PAWNEE COUNTY IS CANCELLED... A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA. LAT...LON 4032 9623 4052 9611 4048 9577 4026 9602 TIME...MOT...LOC 2328Z 216DEG 56KT 4046 9597 $$ NEC097-127-060000- /O.CON.KOAX.TO.W.0025.000000T0000Z-080606T0000Z/ NEMAHA NE-JOHNSON NE- 628 PM CDT THU JUN 5 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR EASTERN JOHNSON AND WESTERN NEMAHA COUNTIES... AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION AND A POSSIBLE TORNADO. THIS STORM WAS LOCATED NEAR JOHNSON...OR 32 MILES NORTHWEST OF FALLS CITY...MOVING NORTHEAST AT 55 MPH. LOCATIONS IMPACTED INCLUDE...BROCK. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA. LAT...LON 4032 9623 4052 9611 4048 9577 4026 9602 TIME...MOT...LOC 2328Z 216DEG 56KT 4046 9597 $$ GRIFFIS
000
WWUS53 KOAX 052335
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
634 PM CDT THU JUN 5 2008
NEC097-052344-
/O.CAN.KOAX.TO.W.0025.000000T0000Z-080606T0000Z/
JOHNSON NE-
634 PM CDT THU JUN 5 2008
...THE TORNADO WARNING FOR EASTERN JOHNSON COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN IOWA AND EASTERN NEBRASKA.
LAT...LON 4038 9605 4051 9602 4050 9595 4050 9594
4050 9590 4049 9589 4049 9587 4049 9585
4048 9577 4035 9595
TIME...MOT...LOC 2334Z 216DEG 56KT 4054 9590
$$
NEC127-060000-
/O.CON.KOAX.TO.W.0025.000000T0000Z-080606T0000Z/
NEMAHA NE-
634 PM CDT THU JUN 5 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR CENTRAL
NEMAHA COUNTY...
AT 632 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION AND A POSSIBLE
TORNADO. THIS STORM WAS LOCATED NEAR BROCK...OR 29 MILES WEST OF
TARKIO...MOVING NORTHEAST AT 64 MPH. TORNADO ON THE GROUND 1 MILE
SOUTH OF JOHNSON AT HIGHWAY 136 AND 105.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN IOWA AND EASTERN NEBRASKA.
LAT...LON 4038 9605 4051 9602 4050 9595 4050 9594
4050 9590 4049 9589 4049 9587 4049 9585
4048 9577 4035 9595
TIME...MOT...LOC 2334Z 216DEG 56KT 4054 9590
$$
GRIFFIS000
WWUS53 KOAX 052347
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
648 PM CDT THU JUN 5 2008
NEC127-052358-
/O.CAN.KOAX.TO.W.0025.000000T0000Z-080606T0000Z/
NEMAHA NE-
648 PM CDT THU JUN 5 2008
...THE TORNADO WARNING FOR CENTRAL NEMAHA COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS EXITED THE WARNED AREA...
THUS THE WARNING WHICH WAS IN EFFECT HAS BEEN CANCELLED. HEAVY
RAIN...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN IOWA AND EASTERN NEBRASKA.
LAT...LON 4038 9605 4051 9602 4050 9595 4050 9594
4050 9590 4049 9589 4049 9587 4049 9585
4048 9577 4035 9595
TIME...MOT...LOC 2348Z 216DEG 56KT 4072 9573
$$
GRIFFISWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Jun 5, 2:20 PM CDT, 3 hours 55 minutes earlier.
Area forecast discussion, Jun 5, 2:20 PM CDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
220 PM CDT THU JUN 5 2008
.DISCUSSION...
TIMING AND EXTENT OF CONVECTION MAIN FORECAST CONCERN IN THE SHORT TERM.
SURFACE LOW PRESSURE WAS LOCATED OVER SOUTH CENTRAL NEBRASKA JUST
EAST OF KMCK AT 18Z WITH WARM FRONT STRETCHING INTO NORTHEAST
NEBRASKA AND NORTHERN IOWA. INITIAL BAND OF CONVECTION DEVELOPED NORTH
OF THE WARM FRONT THIS MORNING AND MOVED NORTH OUT OF THE AREA.
CURRENT RADAR AND SATELLITE TRENDS SHOW A LINE OF CONVECTION FROM
SOUTH CENTRAL NEBRASKA INTO CENTRAL KANSAS ALONG SEMI-DRY LINE BOUNDARY.
EXPECT THIS ACTIVITY TO PUSH INTO THE CWA THIS AFTERNOON AS
SURFACE LOW TRACKS SLOWLY NORTH. HIGH POPS IN PLACE FOR TONIGHT WITH
HEADLINES FOR SEVERE OR FLOOD POTENTIAL. STRONG WIND FIELDS SUGGEST
HIGH POSSIBILITY OF TORNADIC STORMS THIS AFTERNOON AND EVENING
WITH FAST MOVEMENT NORTH. MAIN ACTION EXPECTED TO END AFTER 06Z AS
UPPER WAVE MOVES NORTH OF THE AREA. BRIEF BREAK FRIDAY FROM WEATHER
BUT ANOTHER FRONT MOVES INTO THE AREA ON SATURDAY AND LINGERS INTO
SUNDAY AS UPPER FLOW BECOMES PARALLEL TO THE SURFACE BOUNDARY
ACROSS KANSAS AND MISSOURI.
EXTENDED FORECAST LEANING TOWARD HPC GUIDANCE TODAY WITH TREND TOWARD
COOLER AND WETTER CONDITIONS THAN PREVIOUS FORECAST.
&&
.AVIATION...
FOR TAF SITES KOMA...KLNK AND KOFK THRU 06/1800Z.
MAIN THREAT OF THUNDERSTORMS EXPECTED THROUGH 03Z AT EACH TAF SITE
AS UPPER WAVE AND SURFACE FRONT MOVE THROUGH THE REGION. SURFACE WINDS
ALSO EXPECTED TO REMAIN HIGH INTO THE EVENING WITH WINDS SHIFTING TO
A WESTERLY DIRECATION AFTER 06Z.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NEZ011-012-015>018-
030>034-042>045-050>053-065>068-078-088>093.
WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR NEZ015-033-034-
043>045-050>053-065>068-078-088>093.
IA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR IAZ043-055-056-069-
079-080-090-091.
WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR IAZ043-055-056-
069-079-080-090-091.
&&
FOBERT/DERGANHazardous weather outlook, Jun 5, 4:10 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 410 PM CDT THU JUN 5 2008 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-061115- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 410 PM CDT THU JUN 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND FRIDAY THUNDERSTORMS ARE EXPECTED TO MOVE FROM CENTRAL KANSAS INTO EASTERN NEBRASKA LATE THIS AFTERNOON AND BECOME WIDESPREAD ACROSS THE AREA THIS EVENING. SOME SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES POSSIBLE. THE STORMS WILL BE MOVING VERY FAST WITH SPEEDS UP TO 60 MPH. LOW PRESSURE OVER SOUTH CENTRAL NEBRASKA WILL MOVE NORTH TONIGHT WITH A COLD FRONT MOVING INTO EASTERN NEBRASKA AND SOUTHWEST IOWA. EXTREME SHEAR VALUES ARE IN PLACE ACROSS THE REGION IN ASSOCIATION WITH AN UNUSALLY STRONG UPPER LEVEL LOW. SIGNIFICANT MOISTURE AND INSTABILITY WILL BE IN PLACE THIS EVENING AND COMBINED WITH THE STRONG SHEAR WILL INCREASE THE POTENTIAL FOR STRONG...LONG TRACKED TORNADOES. HEAVY RAIN IS ALSO LIKELY. ALTHOUGH THE STORMS WILL HAVE A FAST STORM MOVEMENT...BECAUSE OF THE ONGOING FLOODING AND SATURATED SOILS...A FLASH FLOOD WATCH HAS BEEN CONTINUED THROUGH TONIGHT. PLEASE REFER TO INDIVIDUAL RIVER AND FLASH FLOOD WARNINGS FOR SPECIFIC FLOODING DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE FOR PARTS OF THE OUTLOOK AREA SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... A TORNADO WATCH REMAINS IN EFFECT FOR ALL OF EASTERN NEBRASKA AND SOUTHWEST IOWA UNTIL 700 PM CDT. SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS EVENING. FOBERT
In the hours before
Local storm report, Jun 5, 12:39 PM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1239 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM HAIL 1 SE COLERIDGE 42.50N 97.19W
06/05/2008 M1.75 INCH CEDAR NE LAW ENFORCEMENT
&&
JKURTZLocal storm report, Jun 5, 1:09 PM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
109 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 PM HAIL 2 NNW HADAR 42.13N 97.47W
06/05/2008 M1.50 INCH PIERCE NE TRAINED SPOTTER
&&
DERGANLocal storm report, Jun 5, 3:02 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
302 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL 3 E MALMO 41.27N 96.66W
06/04/2008 E0.88 INCH SAUNDERS NE CO-OP OBSERVER
&&
DFOBERTLocal storm report, Jun 5, 6:00 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
600 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 1 S LIBERTY 40.07N 96.48W
06/05/2008 E0.88 INCH GAGE NE TRAINED SPOTTER
&&
KURTZThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:22 PM CDT | Tornado Warning | OAX | Butler, Seward | 38 min |
| Jun 4, 7:44 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax | 46 min |
| Jun 4, 7:58 PM CDT | Severe Thunderstorm Warning | OAX | Saunders | 47 min |
| Jun 4, 8:03 PM CDT | Tornado Warning | OAX | Butler, Saunders, Seward | 42 min |
| Jun 4, 8:09 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders, Seward | 51 min |
| Jun 4, 8:19 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 41 min |
| Jun 4, 8:22 PM CDT | Tornado Warning | OAX | Lancaster, Seward | 38 min |
| Jun 4, 8:23 PM CDT | Flash Flood Warning | OAX | Boone, Madison, Platte | 4 hr |
| Jun 4, 8:32 PM CDT | Tornado Warning | OAX | Cass, Lancaster, Sarpy, Saunders | 28 min |
| Jun 4, 8:41 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Sarpy, Saunders, Washington | 64 min |
| Jun 4, 9:01 PM CDT | Flash Flood Warning | OAX | Cuming | 4 hr |
| Jun 4, 9:02 PM CDT | Flash Flood Warning | OAX | Saunders | 4 hr |
| Jun 4, 9:02 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Sarpy, Saunders | 43 min |
| Jun 4, 9:12 PM CDT | Flash Flood Warning | OAX | Stanton | 4 hr |
| Jun 4, 9:17 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Sarpy, Washington | 58 min |
| Jun 4, 9:24 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson | 51 min |
| Jun 4, 9:24 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe | 66 min |
| Jun 4, 9:34 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Gage, Jefferson, Lancaster, Otoe, Saline and 1 more | 41 min |
| Jun 4, 9:43 PM CDT | Tornado Warning | OAX | Jefferson | 32 min |
| Jun 4, 9:45 PM CDT | Flash Flood Warning | OAX | Cass | 4 hr |
| Jun 4, 9:45 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Sarpy, Saunders | 45 min |
| Jun 4, 9:56 PM CDT | Severe Thunderstorm Warning | OAX | Burt | 49 min |
| Jun 4, 10:12 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 27 min |
| Jun 4, 10:15 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Gage, Jefferson, Lancaster, Otoe, Saline and 1 more | 45 min |
| Jun 4, 10:16 PM CDT | Flash Flood Warning | OAX | Gage, Jefferson, Lancaster, Otoe, Saline | 8 hr |
| Jun 4, 10:59 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Gage, Jefferson, Lancaster, Otoe, Saline and 1 more | 46 min |
| Jun 4, 11:40 PM CDT | Areal Flood Warning | OAX | Cass, Gage, Jefferson, Johnson, Lancaster, Otoe and 2 more | 14 hr |
| Jun 4, 11:41 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Gage, Jefferson, Johnson, Lancaster, Otoe and 1 more | 64 min |
| Jun 4, 11:52 PM CDT | Severe Thunderstorm Warning | OAX | Otoe | 53 min |
| Jun 4, 11:58 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Nemaha, Pawnee, Richardson | 51 min |
| Jun 5, 12:10 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Saunders | 24 min |
| Jun 5, 12:15 AM CDT | River Flood Warning | OAX | Butler | 6 days |
| Jun 5, 12:15 AM CDT | River Flood Warning | OAX | Seward | 6 days |
| Jun 5, 12:15 AM CDT | River Flood Warning | OAX | Saline | 9 days |
| Jun 5, 12:18 AM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 42 min |
| Jun 5, 12:23 AM CDT | River Flood Warning | OAX | Seward | 7 days |
| Jun 5, 12:29 AM CDT | River Flood Warning | OAX | Otoe | 11 days |
| Jun 5, 12:56 AM CDT | Severe Thunderstorm Warning | OAX | Butler | 9 min |
| Jun 5, 1:27 AM CDT | River Flood Warning | OAX | Cass | 35 hr |
| Jun 5, 1:36 AM CDT | Flash Flood Warning | OAX | Cass | 4 hr |
| Jun 5, 1:50 AM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 40 min |
| Jun 5, 2:30 AM CDT | Flash Flood Warning | OAX | Butler, Saunders | 6 hr |
| Jun 5, 3:34 AM CDT | River Flood Warning | OAX | Lancaster | 19 hr |
| Jun 5, 3:39 AM CDT | River Flood Warning | OAX | Jefferson | 19 hr |
| Jun 5, 4:12 AM CDT | Wind Advisory | OAX | Burt, Butler, Cass, Colfax, Cuming, Dodge and 15 more | 17 hr |
| Jun 5, 4:39 AM CDT | River Flood Warning | OAX | Stanton | 5 hr |
| Jun 5, 4:39 AM CDT | River Flood Warning | OAX | Cuming | 17 hr |
| Jun 5, 6:51 AM CDT | River Flood Warning | OAX | Saunders | 22 hr |
| Jun 5, 8:26 AM CDT | Areal Flood Warning | OAX | Butler, Saunders | 8 hr |
| Jun 5, 8:42 AM CDT | River Flood Warning | OAX | Nemaha | 24 hr |
| Jun 5, 8:43 AM CDT | River Flood Warning | OAX | Cass | 14 hr |
| Jun 5, 8:44 AM CDT | River Flood Warning | OAX | Saline | 14 hr |
| Jun 5, 10:41 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Madison, Pierce | 49 min |
| Jun 5, 11:04 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Pierce | 41 min |
| Jun 5, 11:24 AM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox | 36 min |
| Jun 5, 11:34 AM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox, Madison, Pierce, Wayne | 41 min |
| Jun 5, 12:07 PM CDT | Severe Thunderstorm Warning | OAX | Thurston | 15 min |
| Jun 5, 12:11 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 34 min |
| Jun 5, 12:17 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox, Pierce, Wayne | 28 min |
| Jun 5, 12:42 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 23 min |
| Jun 5, 5:12 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Pawnee | 33 min |
| Jun 5, 5:23 PM CDT | Tornado Warning | OAX | Gage, Johnson, Pawnee | 52 min |
| Jun 5, 5:57 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe, Pawnee, Richardson | 48 min |
| Jun 5, 6:08 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox | 52 min |
| Jun 5, 6:16 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Knox, Madison, Pierce | 44 min |
| Jun 5, 6:21 PM CDT | Severe Thunderstorm Warning | OAX | Pawnee, Richardson | 39 min |
| Jun 5, 6:24 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Johnson, Nemaha, Otoe | 51 min |
| Jun 5, 6:31 PM CDT | River Flood Warning | OAX | Gage | 9 days |
| Jun 5, 6:34 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Colfax, Madison, Pierce, Platte, Stanton | 29 min |
| Jun 5, 6:37 PM CDT | Tornado Warning | OAX | Johnson, Nemaha, Otoe | 38 min |
| Jun 5, 6:39 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Richardson | 36 min |
| Jun 5, 6:58 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 47 min |
| Jun 5, 6:59 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Cedar, Knox, Madison, Pierce, Wayne | 46 min |
Nearby
Tornado Warnings in Nebraska, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.